# SDR SWIA2020021448500

- Difficulty date: January 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CDSP1900509
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 27 FS 559+/0 - FS 559+96 REQUIRES FABRICATION DUE TO CORROSION   1018131 1000/0153 #7568666   (C-CHECK) RO 2/10/2020   DRILLED AND LOCATED SEAT TRACK IAW CRJ-200 REO. PN: CDSP1900-509    TN:B13362 AND CRJ-200 SRM 51-40-11 TR 51-42
